# SDR DHL96721115

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION FOUND UNDER FS 950 CASTING SPLICE PLATE ON LEFT W/W AFT WALL 16 BELOW SIDE STRUT AFT BEARING HOUSING.  REMOVED CORRODED SPLICE ANGLE, CUT OUT CORRODED WEB, INSTALLED WEB REPAIR PER SRM 51-40-2, 9 BY 3.5.  REPLACED SPLICE PLATE ANGLE, INSTALLED ANGLE REPAIR PER SRM 51-40-2, 2  BY 2  BY 11.
